| Model Number |
DIU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a2, a3, a3b, a4 and a5: unknown/asked, but not available.Section e1: surgeon's email address and phone number: unknown/asked, but not available.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported, that the preloaded intraocular lens (iol) was explanted from the patient's left eye.As there was a blurry line in the operative eye and visual disturbances.The lens was fully inserted and replaced with a same model lens with 22.5 diopter.The issue was notices, during post-op exam few seeks, after the surgery.The symptoms had persisted for three months.The patient had fully recovered.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 11/13/2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device reveals that the lens was received cut in half, coated in viscoelastic residue, and stuck together.The lens was unstuck and cleaned, presenting with scratches.Manufacturing record evaluation: the manufacturing records review for this device shows that it was released within specification.Conclusion: the complaint issues were not identified during product evaluation.Based on the product evaluation, the complaint issues could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Based on the complaint investigation results, the product was released within specifications all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.